logo AFST

Axioms for topological quantum field theories
Annales de la Faculté des sciences de Toulouse : Mathématiques, Série 6, Tome 3 (1994) no. 1, pp. 135-152.
@article{AFST_1994_6_3_1_135_0,
     author = {Turaev, Vladimir G.},
     title = {Axioms for topological quantum field theories},
     journal = {Annales de la Facult\'e des sciences de Toulouse : Math\'ematiques},
     pages = {135--152},
     publisher = {Universit\'e Paul Sabatier},
     address = {Toulouse},
     volume = {Ser. 6, 3},
     number = {1},
     year = {1994},
     doi = {10.5802/afst.777},
     mrnumber = {1270519},
     zbl = {0797.53058},
     language = {en},
     url = {https://afst.centre-mersenne.org/articles/10.5802/afst.777/}
}
Vladimir G. Turaev. Axioms for topological quantum field theories. Annales de la Faculté des sciences de Toulouse : Mathématiques, Série 6, Tome 3 (1994) no. 1, pp. 135-152. doi : 10.5802/afst.777. https://afst.centre-mersenne.org/articles/10.5802/afst.777/

[At] Atiyah (M.) .- Topological quantum field theories, Publ. Math. IHES 68 (1989), pp. 175-186. | Numdam | MR 1001453 | Zbl 0692.53053

[MS1] Moore (G.) and Seiberg (N.) .- Classical and quantum conformal field theory, Comm. Math. Phys. 123 (1989), pp. 177-254. | MR 1002038 | Zbl 0694.53074

[MS2] Moore (G.) and Seiberg (N.) .- Lectures on RCFT, in Physics, Geometry and Topology (Ed. by H.C. Lee), Plenum Press, New York, 1990. | MR 1153682

[Qu1] Quinn (F.) . - Topological Foundations of Topological Quantum Field Theory, Preprint, April 1991.

[Qu2] Quinn (F.) .- Lectures on Axiomatic Topological Quantum Field Theory, Preprint, August 1992. | MR 1338394

[Se] Segal (G.) . - The definition of conformal field theory, Preprint 1989.

[Tu1] Turaev (V.) .- Reidemeister torsion in knot theory, Uspekhi Mat. Nauk 41 (1986), pp. 97-147 (in Russian); English translation: Russian Math. Surveys 41 (1986), pp. 119-182. | MR 832411 | Zbl 0602.57005

[Tu2] Turaev (V.) .- Euler structures, non-singular vector fields, and Reidemeister type torsions, Izvest. AN SSSR 53 (1989), pp. 607-643 (in Russian). | MR 1013714 | Zbl 0692.57015

[Tu3] Turaev (V.) .- Quantum invariants of 3-manifolds, Preprint 1992. | MR 1183502

[Wa] Walker (K.) .- On Witten's 3-manifold invariants, Preprint 1991. | MR 1117149 | Zbl 0745.57006

[Wi] Witten (E.) .- Quantum field theory and the Jones polynomial, Comm. Math. Phys. 121 (1989), pp. 351-399. | MR 990772 | Zbl 0667.57005